# SDR IPXA2M74578

- Difficulty date: July 11, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 70,459 hours, 13,288 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING FIXED L/E COMPT BEADED DOUBLER CRACKED NEAR XORS.524 (XOS625- 629).  REPAIRED LT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN XOS625-629 IAW EA 011-5730-01-A4095 REV IR & EO MD11-5730-47903-A.
